MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT CONMED; BRUSH, BIOPSY, BRONCHOSCOPE (NON-RIGID)

CONSOLIDATED MEDICAL EQUIPMENT CONMED; BRUSH, BIOPSY, BRONCHOSCOPE (NON-RIGID)
Catalog Number 130
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
This complaint was created by the finding of maude report number (b)(4) on 4feb2025.The current complaint database has been researched for this event and there were no findings.The report was found to be written against a 130, disp microbiology brush,ø1 mm,1.8 mm working dia,110 cm l, device.The date of the procedure was (b)(6) 2024.The reporter remained anonymous.The report states, ¿brushing performed during bronchoscopy, while the physician was brushing, the brush broke off into the lung.The physician attempted to remove the object, however it moved out of view.During brush insertion into the scope, there was no resistance or kinking.Physician requested a stat chest radiograph, the x-ray could not visualize the brush.¿ there was no report of hospitalization for the patient due to the incident.The reporter remained anonymous; therefore, conmed is unable to request further information.This report is being raised due to the reported injury of component left in patient.
 
Event or Problem Description
This complaint was created by the finding of maude report number 20950862 on 4feb25.The current complaint database has been researched for this event and there were no findings.The report was found to be written against a 130, disp microbiology brush, ø1 mm,1.8 mm working dia,110 cm l, device.The date of the procedure was (b)(6) 2024.The reporter remained anonymous.The report states, ¿brushing performed during bronchoscopy, while the physician was brushing, the brush broke off into the lung.The physician attempted to remove the object; however it moved out of view.During brush insertion into the scope, there was no resistance or kinking.Physician requested a stat chest radiograph; the x-ray could not visualize the brush.¿ there was no report of hospitalization for the patient due to the incident.The reporter remained anonymous; therefore, conmed is unable to request further information.This report is being raised due to the reported injury of component left in patient.
 
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event can not be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of one complaint, regarding one device, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
CONMED
Common Device Name
BRUSH, BIOPSY, BRONCHOSCOPE (NON-RIGID)
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT
alejandro dumas ave, 11321
complejo industrial chihuahua
chihuahua, 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT
alejandro dumas ave, 11321
complejo industrial chihuahua
chihuahua, 31136
MX   31136
Manufacturer Contact
john berga
11311 concept blvd.
largo, FL 33773
7273995358
MDR Report Key21420008
Report Number3007305485-2025-00019
Device Sequence Number7764209
Product Code BTG
UDI-Device Identifier10653405052340
UDI-Public(01)10653405052340(17)280704(10)202307064
Combination Product (Y/N)N
PMA/510(K) Number
K820771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number130
Device Lot Number202307064
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Supplement Date Received by Manufacturer03/04/2025
04/14/2025
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date03/26/2025
04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age62 YR
Patient SexUnknown
Patient EthnicityNon Hispanic